# SDR AALA20130626022

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 37,085 hours, 15,140 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT.  ACCOMPLISHED QRH PROCEDURES & LIGHT EXTINGUISHED. FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. REPLACED LT HAND WING OUTBOARD OVERHEAT LOOP.  SYSTEM GROUND CHECKED NORMAL.
